# SDR QXEA200601325

- Difficulty date: May 19, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT: DURING CRUISE, CAPTAIN'S AIRSPEED INDICATOR STARTED TO INDICATE ERRONEOUS READINGS.  RECEIVED SEVERAL CAUTION LIGHTS ASSOCIATED 'RUD CNTL', 'PITCH TRIM', 'SPOILER OUTBOARD', 'ELEVATOR FEEL' AND 'IAS MISMATCH' MESSAGE ON THE PFD.  PER THE EMERG/ABNORMAL CHECKLIST, DISENGAGED THE AUTOPILOT AND REDUCE AIRSPEED BELOW 200 KTS.  AFTER APPROX 10 MINUTES, CAPTAIN'S AIRSPEED RETURNED TO NORMAL AND ALL CAUTION LIGHTS EXTINGUISHED.  MAINTENANCE PURGED THE NR 1 AND NR 2 PITOT/STATIC LINES AND FOUND WATER IN THE NR 1 PITOT SYSTEM.  PERFORMED LEAK CHECK.  LEAK CHECK GOOD.  PERFORMED AIRSPEED CALIBRATION CHECK-CHECKED GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
